Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.

Article

Koubouros, Michail, Malliaropulos, Dimitrios, Panopoulou, Ekaterini (2007) Temporary and Permanent Market Risks: Some Further Evidence. Mathematical and Computer Modelling, 46 (1-2). pp. 163-173. ISSN 0895-7177. (doi:10.1016/j.mcm.2006.12.016) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:34292)
Krieger, U., Klimenok, Valentina, Kazimirsky, A., Breuer, Lothar (2005) A BMAP/PH/1 Queue with Feedback Operating in a Random Environment. Mathematical and Computer Modelling, 41 (8-9). pp. 867-882. ISSN 0895-7177. (doi:10.1016/j.mcm.2004.11.002) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:17843)
This list was generated on Sat Dec 4 01:50:25 2021 GMT.